Journal of Applied Mathematics

The Expression of the Drazin Inverse with Rank Constraints

Linlin Zhao

Full-text: Open access

Abstract

By using the matrix decomposition and the reverse order law, we provide some new expressions of the Drazin inverse for any 2 × 2 block matrix with rank constraints.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 390592, 10 pages.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357153593

Digital Object Identifier
doi:10.1155/2012/390592

Mathematical Reviews number (MathSciNet)
MR2997276

Zentralblatt MATH identifier
1268.15003

Citation

Zhao, Linlin. The Expression of the Drazin Inverse with Rank Constraints. J. Appl. Math. 2012 (2012), Article ID 390592, 10 pages. doi:10.1155/2012/390592. https://projecteuclid.org/euclid.jam/1357153593


Export citation